# SDR C2XA04SH555

- Difficulty date: November 17, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 15,905 hours, 13,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 14524061007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK EDDY CURRENT INSPECTION OF THE PASSENGER DOOR STOP ATTACHMENT AT STRING 14L HAD A CRACK INDICATION.  REAMED HOLE TO OVERSIZED CONDITION INSTALLED BUSHING IAW EC5310-01307.  AIRCRAFT RETURNED TO SERVICE.
